MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH CONVERTIBLE; OPTIONAL VENA CAVA FILTER

B.BRAUN MEDICAL SAS VENATECH CONVERTIBLE; OPTIONAL VENA CAVA FILTER
Model Number 5010028
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch history review: we have checked the manufacturing file of batch nr 36975684 which complies with our specifications and does not present any discrepancy.No other similar complaint has been reported to us on this batch of filters released in march 2021.Investigation results:the filter is implanted in the patient's body.Nor the implantation accessories either any x-ray films were not returned for evaluation.Conclusion: without any x-ray films nor the implantation accessories, no thorough investigation is possible, and we cannot conclude on the real cause of the incident.There is no upward trend on similar incidents.No corrective action is envisaged.
 
Event or Problem Description
The filter was caught on the end of the sheath during deployment.As a result, a few of the legs misdeployed.

Brand Name
VENATECH CONVERTIBLE
Common Device Name
OPTIONAL VENA CAVA FILTER
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
Manufacturer (Section G)
B.BRAUN MEDICAL SAS FRANCE
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
Manufacturer Contact
catherine boismenu
30 avenue des temps modernes
chasseneuil du poitou, 86360
FR   86360
MDR Report Key13282402
Report Number9612452-2022-00003
Device Sequence Number4886319
Product Code DTK
UDI-Device Identifier04027478130752
UDI-Public04027478130752
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model Number5010028
Device Catalogue Number5010028
Device Lot Number36975684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown